Knee steroid injection site

I never had any symptoms until one night I had a bad stomach ache . I went to the emergency room and had a CT and ultrasound done and found a 5 cm tumor in colon. I had a colonoscopy the next day and found out I had stage 3 colon cancer . Only 22 and I found out I had the same thing my mom died of. Now I am doing chemotherapy using oxaliplatin and Xeloda . I had the mass removed through surgery. I still have swollen lymph nodes that could be from surgery or live cancer cells. It has only been a month and a half since I found out.

Pain after a corticosteroid injection is not the norm, but it’s not abnormal either. I can’t speak to your situation, but I can say that occasionally patients will have what’s called “post injection flare” where the pain is worse for 2-3 days after the injection. I would tell patients to put ice on the area and as long as it’s not red, swollen or with discharge at the injection site, sit on it for a couple days to see if it resolves. If it’s not any better after 2-3 days, then come into the office. And just so you know, it does NOT mean the injection did or did not work correctly, and it does not matter which technique was used to get the steroid into the knee joint.

Knee steroid injection site

knee steroid injection site

Media:

knee steroid injection siteknee steroid injection siteknee steroid injection siteknee steroid injection siteknee steroid injection site

http://buy-steroids.org